Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 86, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 29, 2012, 10:25 PM CDT for 4 counties in Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2012, 10:25 PM CDT (03:25 UTC)
- Expired
- Apr 29, 2012, 11:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Hockley County, TX, Lubbock County, TX, Lynn County, TX, Terry County, TX
The radar
The Lubbock radar (KLBB), 36 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 10:38 PM CDT | HAIL 1 | 1 Se Ropesville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
643
WUUS54 KLUB 300325
SVRLUB
TXC219-303-305-445-300400-
/O.NEW.KLUB.SV.W.0086.120430T0325Z-120430T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1025 PM CDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HOCKLEY COUNTY IN NORTHWEST TEXAS.
SOUTHWESTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
NORTHWESTERN LYNN COUNTY IN NORTHWEST TEXAS.
NORTHEASTERN TERRY COUNTY IN NORTHWEST TEXAS.
* UNTIL 1100 PM CDT
* AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SLIDE...OR 19 MILES NORTHWEST OF TAHOKA...AND MOVING SOUTHEAST AT
30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE
WOODROW...TAHOKA...NEW HOME...SLIDE MEADOW AND SOUTHWEST LUBBOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.
&&
LAT...LON 3342 10169 3319 10176 3307 10192 3338 10227
3355 10209
TIME...MOT...LOC 0324Z 299DEG 26KT 3335 10196
$$
JDV1 follow-up statement
234
WWUS54 KLUB 300342 RRA
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1042 PM CDT SUN APR 29 2012
TXC219-303-305-445-300400-
/O.CON.KLUB.SV.W.0086.000000T0000Z-120430T0400Z/
HOCKLEY TX-LUBBOCK TX-LYNN TX-TERRY TX-
1042 PM CDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TERRY...NORTHWESTERN LYNN...SOUTHWESTERN LUBBOCK AND SOUTHEASTERN
HOCKLEY COUNTIES UNTIL 1100 PM CDT...
AT 1037 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF
SLIDE...OR 10 MILES NORTHWEST OF TAHOKA...MOVING SOUTHEAST AT 30
MPH. THIS STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
WILSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3342 10169 3319 10176 3307 10192 3338 10227
3355 10209
TIME...MOT...LOC 0342Z 299DEG 26KT 3328 10183
$$
JDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:10 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 29, 7:10 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 710 PM CDT SUN APR 29 2012 .AVIATION... CURRENTLY MODESTLY ORGANIZED THUNDERSTORM CLUSTER ABOUT 35 MILES WEST OF KLBB MAY DRIFT CLOSE TO OR JUST NORTH OF KLBB IN THE NEXT ONE TO TWO HOURS...WILL KEEP A CLOSE EYE AND ADD AS PREVAILING OR TEMPO GROUP IF IT GETS ANY NEARER. SOLUTIONS INDICATE KCDS SHOULD SEE AN OPPORTUNITY FOR THUNDER AS WELL SHORTLY AFTER MIDNIGHT... WE HAVE RETAINED VICINITY THUNDER MENTION FOR NOW. LOWER ATMOSPHERE SHOULD MOISTEN AGAIN LATER TONIGHT WITH DECENT CHANCE FOR MVFR CIGS DEVELOPING...WHICH SHOULD BREAK UP AGAIN AROUND MIDDAY MONDAY. ADDED PROB30 THUNDER FOR KCDS VERY LATE IN TAF PERIOD TOMORROW AFTERNOON. RMCQUEEN && .PREV DISCUSSION... /ISSUED 220 PM CDT SUN APR 29 2012/ SHORT TERM... FEATURES OF SIGNIFICANCE THIS AFTERNOON WILL BE RETREATING FRONTAL BOUNDARY...STRETCHING FROM SW OK INTO THE NORTHERN PERMIAN BASIN ROUGHLY ALONG A LINE AT 19Z FROM LAWTON TO SNYDER TO SEMINOLE. ALSO DRYLINE IS EXPECTED TO TIGHTEN UP WITH MIXING ACROSS SE NM NEXT FEW HOURS WITH PUSH EASTWARD LIKELY TOWARD THE SW SOUTH PLAINS. BEST OPPORTUNITY FOR CONVECTIVE INITIATION APPEARS TO BE ACROSS THE INTERSECTION OF THESE TWO FEATURES...IN THE 20-22Z TIME FRAME. HIGH RESOLUTION MODELS HAVE BEEN HINTING AT ISOLATED CELL DEVELOPMENT IN THE ANDREWS-SEMINOLE-LAMESA AREA MID AFTERNOON ALONG THE NORTHWARD RETREATING FRONTAL BOUNDARY. HODOGRAPHS SUGGEST WEAK SUPERCELL/MULTI-CELL CLUSTER ACTIVITY PROPAGATING E-NEWD INTO THE SOUTHERN ROLLING PLAINS...VICINITY JAYTON-ASPERMONT TOWARD 00Z. FEEL THIS IS THE MOST LIKELY AREA FOR THUNDERSTORMS ALTHOUGH WITH SOME CLEARING ACROSS THE CENTRAL SOUTH PLAINS...SOME STORMS COULD DEVELOP FARTHER NORTH TOWARD LUBBOCK. MODELS HAVEN'T BEEN TOO OPTIMISTIC ABOUT THIS IDEA HOWEVER. GIVEN STRONG SHEAR AND AT LEAST 2000 MLCAPE...COULD SEE SOME 1-2 INCH HAIL REPORTS SIMILAR TO YESTERDAY/S STORMS. OTHER STORMS MAY DEVELOP LATER THIS EVENING IN AREA OF STRONGER FORCING IN RIGHT REAR ENTRANCE REGION OF UPPER JET ACROSS THE PANHANDLE...IN AREA OF INCREASING LIFT ALONG/NORTH OF RETREATING FRONT...AS LOW LEVEL JET STRENGTHENS SOMEWHAT TOWARD 06Z. ALL INDICATIONS ARE THAT THIS ACTIVITY WILL STAY NORTH OF THE LUB CWA...ALTHOUGH SEVERE STORMS WILL BE LIKELY IF STORMS MANAGE TO DEVELOP FARTHER SOUTH IN THE SOUTHERN PANHANDLE. LOW CLOUDS TO RETURN OVER THE REGION TONIGHT IN THE 06Z-10Z TIME FRAME...WITH A QUICKER BURN OFF TOMORROW. SHOULD SEE SIGNIFICANTLY LESS CONVECTIVE COVERAGE MONDAY GIVEN FLAT SLIGHTLY WEAKER... ANTICYCLONIC FLOW ACROSS WEST TEXAS. STILL PLENTY OF LOW LEVEL MOISTURE BUT MUCH OF AREA MAY REMAIN WEAKLY CAPPED IN LIGHT SLY FLOW REGIME. JAMES LONG TERM... MAY SEE SOME CONVECTION DEVELOP MONDAY EVENING ACROSS THE FCST AREA...MAINLY POTENTIAL FOR ISOLATED TSRA ALONG AND EAST OF THE DRYLINE WITH BETTER CHANCES ACROSS THE ERN HALF OF THE PANHANDLE AND WRN OKLAHOMA POSSIBLY AS FAR SOUTH AS THE CHILDRESS AREA NEAR REMNANT OUTFLOW BOUNDARIES AND/OR FRONTAL BOUNDARY. OTHERWISE THE WEEK AHEAD LOOKS UNEVENTFUL IF NOT HOT AND DRY. DRYLINE PROGGED TO MOVE TO THE ROLLING PLAINS OR FARTHER EAST EACH AFTN. BEST CHANCE FOR ISOLATED TSRA IN THE FCST AREA WILL COME TUESDAY AFTN WITH THE DRYLINE LIKELY STAYING FARTHEST WEST THAT DAY BUT CAP STRENGTH WILL BE A CONCERN. WEDNESDAY THROUGH SATURDAY SHOULD SEE THE DRYLINE SHIFT EAST OF THE AREA WHILE FRIDAY AND SATURDAY WILL SEE ADDED LIMITING EFFECT OF A RIDGE BUILDING OVERHEAD. MOS TEMPS LOOK REASONABLE ATTM...THAT IS ABOUT 10 TO 15 DEGREES WARMER THAN SEASONAL NORMS AND THE WARMEST DAY LOOKING TO BE FRIDAY WITH UPPER RIDGE IN FORCE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 54 85 55 89 52 / 50 10 10 10 10 TULIA 57 85 59 91 56 / 50 10 20 10 10 PLAINVIEW 58 86 62 92 58 / 50 10 20 10 10 LEVELLAND 58 89 61 93 58 / 40 10 10 10 10 LUBBOCK 59 89 62 94 61 / 40 10 20 10 10 DENVER CITY 57 89 59 92 59 / 30 10 10 10 10 BROWNFIELD 58 90 62 94 59 / 40 10 10 10 10 CHILDRESS 64 85 62 94 63 / 50 30 30 10 10 SPUR 65 86 63 95 61 / 50 20 20 10 10 ASPERMONT 64 88 65 92 64 / 50 20 20 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Apr 29, 11:17 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1117 AM CDT SUN APR 29 2012 TXZ021>044-301630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1117 AM CDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE INTERSECTION OF A DRYLINE AND A COLD FRONT ACROSS THE SOUTHWESTERN SOUTH PLAINS BY MID AFTERNOON. STORMS MAY DEVELOP AND MOVE NORTHEAST INTO THE CENTRAL SOUTH PLAINS AND ROLLING PLAINS THIS EVENING. GIVEN MODERATE INSTABILITY AND WIND SHEAR...LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...WITH SEVERE WEATHER POTENTIAL...WILL BE POSSIBLE ACROSS THE SOUTHEASTERN PANHANDLE AND ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, Apr 29, 9:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
958 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL LUBBOCK 33.58N 101.88W
04/29/2012 E2.75 INCH LUBBOCK TX BROADCAST MEDIA
SLIDE ROAD AND 150TH... WINDSHIELDS AND SKYLIGHTS
DESTROYED
&&
EVENT NUMBER LUB1200204
JDLocal storm report, Apr 29, 10:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1004 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 6 NNW ROPESVILLE 33.49N 102.19W
04/29/2012 E1.00 INCH HOCKLEY TX METEOROLOGIST
HEAVY FLOODING ALONG WITH HAIL
&&
EVENT NUMBER LUB1200205
JDLocal storm report, Apr 29, 10:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1005 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL 5 E ROPESVILLE 33.41N 102.07W
04/29/2012 E2.50 INCH LUBBOCK TX AMATEUR RADIO
ON 41
&&
EVENT NUMBER LUB1200206
JDLocal storm report, Apr 29, 10:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1015 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 1 S SLATON 33.42N 101.64W
04/29/2012 E1.00 INCH LUBBOCK TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1200207
JDLocal storm report, Apr 29, 10:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1018 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL 6 W NEW HOME 33.33N 102.01W
04/29/2012 E1.75 INCH LYNN TX AMATEUR RADIO
179 AND 211
&&
EVENT NUMBER LUB1200208
JDLocal storm report, Apr 29, 10:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1020 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 3 SE WOODROW 33.42N 101.81W
04/29/2012 E2.00 INCH LUBBOCK TX TRAINED SPOTTER
COVERING GROUND
&&
EVENT NUMBER LUB1200209
JDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:18 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Apr 29, 7:27 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 63 min |
| Apr 29, 7:46 PM CDT | Special Weather Statement | LUB | Cochran | 29 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 55 min |
| Apr 29, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 47 min |
| Apr 29, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 46 min |
| Apr 29, 8:26 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 13 min |
| Apr 29, 8:38 PM CDT | Tornado Warning | LUB | Lubbock | 37 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 55 min |
| Apr 29, 9:07 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 68 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | LUB | Lubbock, Lynn | 30 min |
| Apr 29, 9:43 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 47 min |
| Apr 29, 10:00 PM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 3 hr |
| Apr 29, 10:05 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 25 min |
| Apr 29, 10:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 44 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Apr 29, 10:31 PM CDT | Special Weather Statement | LUB | Swisher | 29 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 39 min |
| Apr 29, 10:52 PM CDT | Areal Flood Warning | LUB | Hockley, Lubbock, Lynn, Terry | 2 hr |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 50 min |
| Apr 29, 10:58 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 62 min |
| Apr 29, 11:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 50 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 46 min |
| Apr 29, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 58 min |
| Apr 29, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 26 min |
| Apr 29, 11:37 PM CDT | Special Weather Statement | LUB | Lubbock | 38 min |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 45 min |
| Apr 29, 11:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 48 min |
| Apr 30, 12:28 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 47 min |
| Apr 30, 12:32 AM CDT | Special Weather Statement | LUB | Dickens | 28 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | LUB | Lamb | 30 min |
| Apr 30, 12:46 AM CDT | Areal Flood Warning | LUB | Crosby, Garza, Lubbock, Lynn | 104 min |
| Apr 30, 1:01 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 6 hr |
| Apr 30, 1:07 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 53 min |
| Apr 30, 1:14 AM CDT | Special Weather Statement | LUB | Castro | 31 min |
| Apr 30, 1:38 AM CDT | Special Weather Statement | LUB | Castro | 37 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | LUB | Motley | 23 min |
| Apr 30, 1:59 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 28 min |
| Apr 30, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 29 min |
| Apr 30, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 34 min |
| Apr 30, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 31 min |
| Apr 30, 5:19 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 26 min |
| Apr 30, 5:26 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 34 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 29 min |
| Apr 30, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 36 min |
| Apr 30, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 31 min |
| Apr 30, 6:03 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 27 min |
| Apr 30, 6:22 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 38 min |
| Apr 30, 6:25 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 35 min |
| Apr 30, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 62 min |
| Apr 30, 6:39 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 51 min |
| Apr 30, 6:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.